# SDR SWAA2025121639378

- Difficulty date: November 24, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,355 hours, 42,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CORNER SCUFF PLATE, AFT CARGO BAY DOOR CUTOUT.   REPAIRED THE SCUFF PLATE IAW SRM 53-60-15-2R-1, REPAIR 1, & BAC 5975.
